Alert archive / Oklahoma / Flash Flood Warnings in 2024
Flash Flood Warning 22, NWS Tulsa, OK
NWS Tulsa, OK issued this flash flood warning at Jun 4, 2024, 4:54 AM CDT for Pittsburg County, Oklahoma. It was in force for 111 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 4, 2024, 4:54 AM CDT (09:54 UTC)
- Expired
- Jun 4, 2024, 6:45 AM CDT
- In force
- 111 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Flood severity
- None
County Pittsburg County, OK
The radar
The Western Arkansas radar (KSRX), 135 km from the middle of the area, began a volume at 09:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 9.9 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1181 J/kg
- Mixed-layer CIN
- -259 J/kg
- Mixed-layer LCL
- 1059 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 122 m²/s²
- 0-3 km storm-relative helicity
- 229 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 6.6
The text
As transmitted.
086
WGUS54 KTSA 040954
FFWTSA
OKC121-041230-
/O.NEW.KTSA.FF.W.0022.240604T0954Z-240604T1230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Tulsa OK
454 AM CDT Tue Jun 4 2024
The National Weather Service in Tulsa has issued a
* Flash Flood Warning for...
Central Pittsburg County in southeastern Oklahoma...
* Until 730 AM CDT.
* At 454 AM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1.5 and 2.5 inches of
rain have fallen in the McAlester area. Flash flooding is ongoing
or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Mcalester... Krebs...
Alderson... Mcalester Regional Airport...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3495 9571 3492 9568 3487 9569 3485 9576
3485 9578 3485 9579 3486 9581 3489 9583
3492 9583 3494 9582 3496 9577
FLASH FLOOD...RADAR INDICATED
$$
Lacy2 follow-up statements
106
WGUS74 KTSA 041117
FFSTSA
Flash Flood Statement
National Weather Service Tulsa OK
617 AM CDT Tue Jun 4 2024
OKC121-041230-
/O.CON.KTSA.FF.W.0022.000000T0000Z-240604T1230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Pittsburg OK-
617 AM CDT Tue Jun 4 2024
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 730 AM CDT THIS
MORNING FOR CENTRAL PITTSBURG COUNTY...
At 617 AM CDT, Doppler radar indicated thunderstorms producing heavy
rain across the warned area. Between 1.5 and 2.5 inches of rain have
fallen. Flash flooding is ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Mcalester... Krebs...
Alderson... Mcalester Regional Airport...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3495 9571 3492 9568 3487 9569 3485 9576
3485 9578 3485 9579 3486 9581 3489 9583
3492 9583 3494 9582 3496 9577
FLASH FLOOD...RADAR INDICATED
$$
Lacy514
WGUS74 KTSA 041145
FFSTSA
Flash Flood Statement
National Weather Service Tulsa OK
645 AM CDT Tue Jun 4 2024
OKC121-041155-
/O.CAN.KTSA.FF.W.0022.000000T0000Z-240604T1230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Pittsburg OK-
645 AM CDT Tue Jun 4 2024
...FLASH FLOOD WARNING IS CANCELLED FOR CENTRAL PITTSBURG COUNTY...
The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed remaining road closures.
A Flood Watch remains in effect until 1000 AM CDT for portions of
east central, northeast, and southeast Oklahoma.
&&
LAT...LON 3495 9571 3492 9568 3487 9569 3485 9576
3485 9578 3485 9579 3486 9581 3489 9583
3492 9583 3494 9582 3496 9577
$$
LacyWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at Jun 4, 4:11 AM CDT, 43 minutes earlier.
Area forecast discussion, Jun 4, 4:11 AM CDT, 43 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
411 AM CDT Tue Jun 4 2024
...New SHORT TERM, LONG TERM...
.SHORT TERM...
(Today)
Issued at 353 AM CDT Tue Jun 4 2024
An MCS is racing southeast across southeast Oklahoma early this
morning, and the brunt of this activity should be out of the
forecast area by the start of the forecast period at 12Z. The HRRR
suggests that spotty weak convection may continue to fester
through at least the morning hours to the north of the departing
MCS, so will keep pops going in all areas today. The flood watch
continues until 15Z, but current trends suggest we may be able to
cancel it early. Afternoon high temperatures today will generally
reach the low to mid 80s.
&&
.LONG TERM...
(Tonight through Monday)
Issued at 353 AM CDT Tue Jun 4 2024
Another MCS is expected to develop this evening in advance of an
approaching weak frontal boundary. Given the amount of available
instability and moisture, severe storms and locally heavy
rainfall will both be likely with this MCS. Current model
consensus suggests that the greatest severe/heavy rain threat may
be mainly southeast of Interstate 44, but confidence is low on
this scenario. Another short term flood watch may be needed in
some places for this complex, but will hold off for now as
confidence is low in just where the heavy rainfall will occur.
A relatively dry period is then expected Wednesday through Friday
before an uptick in overnight/early morning MCS potential returns
Friday night through the weekend. Have upper NBM pops some and
lowered high temperatures over the weekend based on the latest
trends. Drier weather looks to return early next week with
temperatures near or a bit below the seasonal averages.
&&
.AVIATION...
(06Z TAFS)
Issued at 1225 AM CDT Tue Jun 4 2024
Storm potential and low clouds will pose forecast challenges for
this TAF period. First, elevated storms are developing across
central and southeast OK and these may directly impact KMLC, and
may get close enough to warrant VCTS mention at KTUL/KRVS/KFSM.
Next, model time-height RH plots and the latest LAMP guidance
suggest that MVFR cigs will overspread much of eastern OK and
western AR by Tuesday morning, and may hang on for a good part of
the day. IFR cigs are possible at times. Expect that by 00Z sites
should be back to VFR. Indications are that another storm complex
will affect eastern OK tomorrow evening, so PROB30 groups were
inserted to cover potential for those TAFs.
Lacy
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 84 68 88 67 / 30 90 0 0
FSM 84 70 89 67 / 30 90 20 0
MLC 84 69 88 66 / 40 80 10 0
BVO 82 65 88 63 / 30 70 0 0
FYV 81 66 85 61 / 30 80 20 0
BYV 81 66 84 63 / 30 80 20 0
MKO 83 69 88 66 / 30 90 10 0
MIO 81 66 86 63 / 30 80 0 0
F10 84 67 88 66 / 30 90 10 0
HHW 85 69 87 68 / 30 80 20 0
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch until 10 AM CDT this morning for OKZ049-065-066-
070>076.
AR...None.
&&
SHORT TERM...05
LONG TERM....05
AVIATION...30Hazardous weather outlook, Jun 3, 9:54 PM CDT, 7 hours before
Hazardous Weather Outlook National Weather Service Tulsa OK 954 PM CDT Mon Jun 3 2024 ARZ001-002-010-011-019-020-029-OKZ049-053>076-041015- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 954 PM CDT Mon Jun 3 2024 This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...Tonight. SEVERE THUNDERSTORM. RISK...Elevated. AREA...Primarily Eastern Oklahoma. ONSET...After midnight. FLASH FLOOD. RISK...Elevated. AREA...Along and south of Interstate 40. ONSET...After midnight. DISCUSSION... Scattered to numerous thunderstorms are expected to develop across portions of eastern Oklahoma and northwest Arkansas after midnight. Large hail and locally damaging winds will be possible along with areas of heavy rain. Currently it appears the highest storm coverage and heaviest rains will be along and south of Intestate 40 through mid morning Tuesday. Recent rainfall has left soils saturated and quick onset flooding is possible in areas where the highest rainfall rates occur. A flood watch is in effect for much of southeast Oklahoma through 10 AM Tuesday. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Local Spotter Activation May Be Needed. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. TUESDAY...Severe Thunderstorm and Heavy Rain Potential. WEDNESDAY...Thunderstorm Potential. THURSDAY...No Hazards. FRIDAY through SUNDAY...Thunderstorm Potential. EXTENDED DISCUSSION... Thunderstorms may be ongoing early Tuesday with a risk of severe weather and heavy rainfall. Thunderstorm activity is likely to be less during the afternoon hours across the region which will allow strong instability to again spread northward. Storms are expected to develop across southern Kansas into northwest Oklahoma late in the day Tuesday and then spread south and eastward across eastern Oklahoma and possibly northwest Arkansas. These storms will have a risk of severe weather. Thunderstorms may continue into the day Wednesday before a brief lull in storm chances through Thursday. The active pattern returns for late week into next weekend with daily thunderstorm chances. weather.gov/tulsa contains additional information.
In the hours before
Special weather statement, Jun 4, 1:10 AM CDT, 3 hours 44 minutes before
Special Weather Statement
National Weather Service Tulsa OK
110 AM CDT Tue Jun 4 2024
OKZ065-040700-
Okfuskee OK-
110 AM CDT Tue Jun 4 2024
...STRONG THUNDERSTORMS WILL IMPACT SOUTHWESTERN OKFUSKEE COUNTY
THROUGH 200 AM CDT...
At 110 AM CDT, Doppler radar indicated a cluster of strong
thunderstorms along a line extending from near Johnson to 3 miles
northeast of Seminole to 4 miles west of Yeager to 5 miles east of
Calvin. Movement was north at 10 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Boley... Weleetka...
Paden... Bearden...
This includes Interstate 40 in Oklahoma between mile markers 212 and
219.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 500 AM CDT for
east central Oklahoma.
&&
LAT...LON 3555 9662 3529 9600 3529 9644 3546 9644
3546 9647 3543 9649 3543 9652 3546 9654
3544 9657 3541 9654 3539 9654 3541 9658
3540 9662
TIME...MOT...LOC 0610Z 178DEG 10KT 3543 9684 3529 9665 3516 9642 3498
9616
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jun 4, 1:24 AM CDT, 3 hours 30 minutes before
Special Weather Statement
National Weather Service Tulsa OK
124 AM CDT Tue Jun 4 2024
OKZ049-040700-
Pushmataha OK-
124 AM CDT Tue Jun 4 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN PUSHMATAHA COUNTY
THROUGH 200 AM CDT...
At 124 AM CDT, Doppler radar indicated a strong thunderstorm 9 miles
southeast of Cloudy, moving northeast at 20 mph.
HAZARD...Wind gusts up to 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
This storm will remain over mainly rural areas of southeastern
Pushmataha County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 500 AM CDT for
southeastern Oklahoma.
&&
LAT...LON 3422 9526 3443 9511 3439 9504 3425 9505
3424 9515 3416 9515 3416 9519
TIME...MOT...LOC 0624Z 219DEG 16KT 3422 9515
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jun 4, 1:53 AM CDT, 3 hours 1 minute before
Special Weather Statement
National Weather Service Tulsa OK
153 AM CDT Tue Jun 4 2024
OKZ049-040730-
Pushmataha OK-
153 AM CDT Tue Jun 4 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN PUSHMATAHA COUNTY
THROUGH 230 AM CDT...
At 153 AM CDT, Doppler radar indicated a strong thunderstorm 10 miles
east of Cloudy, moving northeast at 20 mph.
HAZARD...Wind gusts up to 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
This storm will remain over mainly rural areas of southeastern
Pushmataha County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 500 AM CDT for
southeastern Oklahoma.
&&
LAT...LON 3429 9520 3449 9505 3451 9504 3448 9505
3425 9505 3424 9515
TIME...MOT...LOC 0653Z 229DEG 18KT 3431 9509
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jun 4, 2:01 AM CDT, 2 hours 53 minutes before
Special Weather Statement
National Weather Service Tulsa OK
201 AM CDT Tue Jun 4 2024
OKZ065-040730-
Okfuskee OK-
201 AM CDT Tue Jun 4 2024
...A STRONG THUNDERSTORM WILL IMPACT OKFUSKEE COUNTY THROUGH 230 AM
CDT...
At 200 AM CDT, Doppler radar indicated a strong thunderstorm near
Boley, moving east at 20 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Okemah... Okfuskee...
Boley... Weleetka...
Paden... Bearden...
Castle... Clearview...
Welty... Mason...
This includes Interstate 40 in Oklahoma between mile markers 212 and
228.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 500 AM CDT for
northeastern and east central Oklahoma.
&&
LAT...LON 3564 9662 3564 9619 3556 9619 3555 9617
3530 9610 3537 9644 3546 9644 3546 9647
3543 9650 3543 9652 3546 9654 3544 9657
3541 9654 3539 9654 3541 9658 3540 9660
3540 9662
TIME...MOT...LOC 0700Z 267DEG 17KT 3551 9645
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jun 4, 2:54 AM CDT, 2 hours before
Special Weather Statement
National Weather Service Tulsa OK
254 AM CDT Tue Jun 4 2024
OKZ073-040845-
Pittsburg OK-
254 AM CDT Tue Jun 4 2024
...STRONG THUNDERSTORMS WILL IMPACT WESTERN PITTSBURG COUNTY THROUGH
345 AM CDT...
At 253 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 4 miles northeast of Lamar to 3 miles southeast
of Calvin. Movement was southeast at 20 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Mcalester... Kiowa...
Savanna... Crowder...
Mcalester Regional Airport... Haywood...
Scipio... Pittsburg...
Arpelar...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 500 AM CDT for
southeastern Oklahoma.
&&
LAT...LON 3505 9609 3506 9607 3509 9606 3512 9603
3512 9601 3515 9601 3515 9595 3514 9591
3516 9588 3518 9587 3513 9565 3466 9587
3468 9589 3468 9591 3479 9609
TIME...MOT...LOC 0753Z 296DEG 17KT 3514 9606 3494 9620
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jun 4, 4:17 AM CDT, 37 minutes before
Special Weather Statement
National Weather Service Tulsa OK
417 AM CDT Tue Jun 4 2024
OKZ063-040945-
Delaware OK-
417 AM CDT Tue Jun 4 2024
...A STRONG THUNDERSTORM WILL IMPACT CENTRAL DELAWARE COUNTY THROUGH
445 AM CDT...
At 416 AM CDT, Doppler radar indicated a strong thunderstorm 3 miles
southeast of Chloeta, moving northeast at 25 mph.
HAZARD...Penny size hail.
SOURCE...Radar indicated.
IMPACT...Minor hail damage to vegetation is possible.
Locations in or near the path include...
Jay... Grove...
South West City... Chloeta...
Honey Creek State Park... Dodge...
Cayuga... Zena...
Lake Eucha State Park...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3657 9462 3642 9461 3628 9491 3638 9501
3645 9500 3667 9474 3667 9471
TIME...MOT...LOC 0916Z 233DEG 23KT 3640 9491
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...<30 MPHThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 9:16 PM CDT | Flood Watch | TSA | Choctaw, Haskell, Latimer, McIntosh, Muskogee, Okfuskee and 3 more | 31 hr |
| Jun 3, 11:51 PM CDT | Special Weather Statement | TSA | Choctaw | 24 min |
| Jun 4, 12:08 AM CDT | Special Weather Statement | TSA | Choctaw | 37 min |
| Jun 4, 12:37 AM CDT | Special Weather Statement | TSA | Pushmataha | 23 min |
| Jun 4, 1:03 AM CDT | Special Weather Statement | TSA | Pushmataha | 27 min |
| Jun 4, 1:10 AM CDT | Special Weather Statement | TSA | Okfuskee | 50 min |
| Jun 4, 1:24 AM CDT | Special Weather Statement | TSA | Pushmataha | 36 min |
| Jun 4, 1:53 AM CDT | Special Weather Statement | TSA | Pushmataha | 37 min |
| Jun 4, 2:01 AM CDT | Special Weather Statement | TSA | Okfuskee | 29 min |
| Jun 4, 2:52 AM CDT | Areal Flood Advisory | TSA | Haskell, Muskogee | 5 hr |
| Jun 4, 2:54 AM CDT | Special Weather Statement | TSA | Pittsburg | 51 min |
| Jun 4, 3:09 AM CDT | Severe Thunderstorm Warning | TSA | Pittsburg | 66 min |
| Jun 4, 3:18 AM CDT | Areal Flood Advisory | TSA | Pittsburg | 3 hr |
| Jun 4, 3:22 AM CDT | Severe Thunderstorm Warning | TSA | Pittsburg | 53 min |
| Jun 4, 3:36 AM CDT | Severe Thunderstorm Warning | TSA | Choctaw, Latimer, Pittsburg, Pushmataha | 54 min |
| Jun 4, 3:55 AM CDT | Flash Flood Warning | TSA | Pittsburg | 2 hr |
| Jun 4, 3:58 AM CDT | Severe Thunderstorm Warning | TSA | Pittsburg | 47 min |
| Jun 4, 4:14 AM CDT | Severe Thunderstorm Warning | TSA | Choctaw, Latimer, Pittsburg, Pushmataha | 46 min |
| Jun 4, 4:17 AM CDT | Special Weather Statement | TSA | Delaware | 28 min |
| Jun 4, 4:23 AM CDT | Areal Flood Advisory | TSA | Pittsburg | 31 min |
| Jun 4, 4:42 AM CDT | Severe Thunderstorm Warning | TSA | Choctaw, Latimer, LeFlore, Pushmataha | 48 min |
| Jun 4, 5:05 AM CDT | Special Weather Statement | TSA | Choctaw | 25 min |
| Jun 4, 5:18 AM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 42 min |
| Jun 4, 5:47 AM CDT | Areal Flood Advisory | TSA | LeFlore, Sequoyah | 27 min |
| Jun 4, 6:14 AM CDT | Flash Flood Warning | TSA | LeFlore, Sequoyah | 3 hr |
| Jun 4, 6:23 AM CDT | Areal Flood Warning | TSA | Pittsburg | 4 hr |
| Jun 4, 8:54 AM CDT | River Flood Warning | TSA | Pushmataha | 31 hr |
Nearby
Flash Flood Warnings in Oklahoma, 2024Every flash flood warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.